MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ROTATING HINGE KNEE CEMENTED OPTION FEMORAL COMPONENT FEMORAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ROTATING HINGE KNEE CEMENTED OPTION FEMORAL COMPONENT FEMORAL; PROSTHESIS, KNEE
Catalog Number 00588001402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial knee surgery with competitor products.After approximately 12 years, they had a revision due to unknown reason with placement of zb product.No operative records provided.Then, about a year later the patient had a right knee exploration of extensor tendon.No further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.D10: therapy date: unknown date on (b)(6) 2023.66022663, palacos r + g (1x40), 98971042.20800000020, iassist pin & screw pack sterile, 65107668.Unknown, tibial component, unknown.Unknown, articular surface, unknown.H6: proposed component code: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.The reported event could not be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records provided and reviewed state that the patient underwent an initial right total knee arthroplasty on an unknown date in 2010.No operative report for this primary procedure was available for review.On 07-apr-2022, the patient had a right knee revision procedure for an unspecified reason, during which the first known zimmer biomet components, a nexgen rh femur (lot 64695390) and palacos cement (lot 98971042), were implanted; however, no operative findings or detailed surgical documentation were provided.Subsequently, on an unknown date in february 2023, the patient underwent a right knee exploration of the extensor tendon for an unidentified indication, and again, no operative note or findings were available.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ROTATING HINGE KNEE CEMENTED OPTION FEMORAL COMPONENT FEMORAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23815614
Report Number0001822565-2025-04519
Device Sequence Number9963647
Product Code JWH
UDI-Device Identifier00889024199132
UDI-Public(01)00889024199132(17)250915(10)64695390
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/15/2025
Device Catalogue Number00588001402
Device Lot Number64695390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale